# SDR UALA2011081204249

- Difficulty date: August 12, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,332 hours, 11,313 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Controller
- Part number: 211734220
- Part serial: 78
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ENGINE SPIN UP, PNEUMATIC PRESS DROPPED OFF.  ENGINE START ABORTED, APU DIED. ON GATE, NO MESSAGE ON CONTROLLER, CHIP DETECTORS CLEAN. APU STARTED, PNEU PRESSURE NORMAL, THEN SHUT OFF BY ITSELF, FOLLOWED BY APU SHUTDOWN. REPLACED APU CONTROLLER.  REPLACED SURGE CONTROL VALVE PER MM. MOTORED NR 1 ENGINE AND LOAD WITH PACK. ALL SYSTEMS NORMAL.
